# SDR YV3R2019081522161

- Difficulty date: August 2, 2019
- Submitted: August 15, 2019
- Operation: General aviation
- Aircraft: N211TB
- Make and model: Robsin R44
- Aircraft serial: 2106
- Aircraft time: 2,218 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 2233
- Condition: Malfunctioned
- Location: Dual
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ROTOR NEEDLE DROPS INTERMITTENTLY AND READS INCORRECT ROTOR RPM.
